# SDR GTIA2015031301531

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 1,450 hours, 627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX R1 DOOR ASSIST BOTTLE NEEDS SERVICE.  SERVICED PAX R1 DOOR ASSIST IAW AMM 52-10-00-614-001-A.  NO LEAK DETECTED AT THIS TIME.
